Background Graves’ disease (GD) is an autoimmune thyroid disease usually associated with hyperthyroidism. There have been cases of patients switching from hyperthyroidism to hypothyroidism, and even rarer patients flipping from hypothyroidism to hyperthyroidism. However, a case of spontaneously alternating hyperthyroidism and hypothyroidism in GD is comparably an even rarer phenomenon. It is thought that the switching of stimulating TSH receptor antibodies (TSAb) and blocking TSH receptor antibodies (TBAb) has a role in alternating thyroid function. We present a case of spontaneously oscillating thyroid function, pretibial myxedema and achropachy in three months. CASE REPORT 50 y,m,active smoker(90 yr old), weight loss (12 kg),tremors, irritability,proptosis,bad sensation eyes and acropachy(FigE) hyperthyroidism and ophthalmopathy secondary GD,underwent irregular treatment with methimazole 1st y. After1y, Graves' ophthalmopathy was worsened CAS 9(FigAB),with stereotactic radiotherapy, 10sec, 20Gy,pulse methylprednisolone followed by oral prednisone and decompressive surgery, initially used methimazole 30mg/d with reduction to 10mg/d.After 3 months of corticotherapy the patient returns with complaints of intestinal constipation, asthenia, brittle nails, the appearance of pre-tibial myxedema (FigC), being confirmed hypothyroidism frankly associated with the increase of thyroid autoantibodies (tb1), thyroid USG showing parenchyma with diffuse and grossly heterogeneous ecotexture and reduced echogenicity, diffusely increased vascularization, total thyroid volume of 33.4 ml (FigD). Patient maintained ambulatory follow-up, maintaining hypothyroidism on remission with levothyroxine 6 months ago. DISCUSSION This's the first case presenting hyperthyroidism shift to abrupt hypothyroidism with myxedema and acropachy in patient with GO. GD spontaneous change from hyperthyroidism to hypothyroidism (without ablative radioactive iodine intervention or treatment with antithyroid drugs) can occur in two ways: by the unexpected development of TBI (TSH receptor blocking immunoglobulin); or by chronic lymphocytic thyroiditis surpassing the stimulatory effects of TSI (Immune Globulin stimulating TSH receptors). The shift from TSI to TBI, with changes in immunoglobulin concentration, affinity and potency, leading to TBI dominance, is usually associated with the use of DAT (antithyroid drugs) and immunosuppressive states. We describe a case of hyperthyroidism due to GD evolving with frank hypothyroidism probably related to the alternation of TSI to TBI, with a predominance of the TBI effect, with onset after immunosuppressive therapy with corticosteroids. CONCLUSIONThe occurrence of a shift of predominance of the stimulatory effect to the inhibitor on TSH receptors emphasizes the need for careful monitoring of patients with Graves' disease.